# SDR DXTA2008101403305

- Difficulty date: October 13, 2008
- Submitted: October 14, 2008
- Operation: Air carrier
- Aircraft: N873QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258573
- Aircraft time: 4,612 hours, 3,407 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON GEAR RETRACTION RIGHT MAIN GEAR RED INDICATOR REMAINED LIT.
